Bieberbach groups with finite commutator quotient and point-group C_p^n x C_p^m. / Cid, Carlos.

In: Journal of Group Theory, Vol. 3, No. 2, 2000, p. 113-125.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)113-125
Number of pages13
JournalJournal of Group Theory
Volume3
Issue number2
DOIs
Publication statusPublished - 2000
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4073212